An ergodic theorem for stochastic max-plus linear systems

Research output: Chapter in Book/Conference proceedings/Edited volumeConference contributionScientificpeer-review

1 Citation (Scopus)
Original languageUndefined/Unknown
Title of host publicationWODES'04; Seventh international workshop on discrete event systems
EditorsJ Zaytoon, V Carre-Menetrier, C Cassandras, X Cao
Place of PublicationOxford
PublisherElsevier
Pages97-102
Number of pages6
Publication statusPublished - 2004
EventSeventh international workshop on discrete event systems, Reims, France - Oxford
Duration: 22 Sep 200424 Sep 2004

Publication series

Name
PublisherElsevier

Conference

ConferenceSeventh international workshop on discrete event systems, Reims, France
Period22/09/0424/09/04

Keywords

  • conference contrib. refereed
  • Conf.proc. > 3 pag

Cite this